# SDR SWAA2020040635277

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 26,454 hours, 11,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R EXTERNAL EMERGENCY LIGHT INOP / RELAMPED DOOR 1R EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-04. OPS CK GOOD.
